Table of Contents
Journal of Chaos
Volume 2013, Article ID 181238, 4 pages
http://dx.doi.org/10.1155/2013/181238
Research Article

Unstable Manifolds of Continuous Self-Mappings

1School of Mathematics Sciences, University of Electronic Science and Technology of China, Chengdu 611731, China
2Department of Mathematics, Sichuan University of Science and Engineering, Zigong 643000, China

Received 5 March 2013; Revised 16 May 2013; Accepted 23 May 2013

Academic Editor: Tao Xiang

Copyright © 2013 Tianxiu Lu and Peiyong Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Y. Li and J. A. Yorke, “Period three implies chaos,” The American Mathematical Monthly, vol. 82, no. 10, pp. 985–992, 1975. View at Publisher · View at Google Scholar
  2. L. Block, “Continuous maps of the interval with finite nonwandering set,” Transactions of the American Mathematical Society, vol. 240, pp. 221–230, 1978. View at Publisher · View at Google Scholar
  3. J. C. Xiong, “Continuous self-maps of the closed interval whose periodic points form a closed set,” Journal of China University of Science and Technology, vol. 11, no. 4, pp. 14–23, 1981. View at Google Scholar
  4. C. Ding and S. B. Nadler, “The periodic points and the invariant set of an ε-contractive map,” Applied Mathematics Letters, vol. 15, no. 7, pp. 793–801, 2002. View at Google Scholar · View at Scopus
  5. G. Forti, L. Paganoni, and J. Smítal, “Triangular maps with all periods and no infinite ω-limit set containing periodic points,” Topology and Its Applications, vol. 153, no. 5-6, pp. 818–832, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. J. Mai and S. Shao, “The structure of graph maps without periodic points,” Topology and Its Applications, vol. 154, no. 14, pp. 2714–2728, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. M. Abbas and B. E. Rhoades, “Fixed and periodic point results in cone metric spaces,” Applied Mathematics Letters, vol. 22, no. 4, pp. 511–515, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. L. Block, “Homoclinic points of mappings of the interval,” Proceedings of the American Mathematical Society, vol. 72, no. 3, pp. 576–580, 1978. View at Google Scholar
  9. J. Munkres, Topology, China Machine Press, 2nd edition, 2004.
  10. J. Nagata, Modern General Topology, North-Holland Publishing, Amsterdam, The Netherlands, 1985.
  11. S. Todorcevic, Trees and Linearly Ordered Set, North-Holland, Amsterdam, The Netherlands, 1984.